MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER, CHARACTER, PUP

MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER, CHARACTER, PUP
Catalog Number HCSPUPPYH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Bronchitis (1752); Dyspnea (1816); Cough (4457)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "a few weeks ago" the nebulizer started turning on but not dispensing the "albuterol" medication to her son.The customer reported her son takes albuterol for his "asthma" but, since the nebulizer stopped working, he has developed "shortness of breath, coughing, and bronchitis".The customer reported after the nebulizer stopped working, she visited his physician and was given an "albuterol" inhaler, however her son is unable to follow the directions in order to appropriately take the inhaler due to his age.The customer reported she went to the emergency room on (b)(6) 2024 due to shortness of breath and coughing, and her son was given a "steroid".The customer reported the emergency room also performed an "xray" which showed "something on his lung".The customer reported since the emergency room visit, his shortness of breath and coughing has gotten "a little better".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "a few weeks ago" the nebulizer started turning on but not dispensing the "albuterol" medication to her son.
 
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20892956
Report Number1417592-2024-01013
Device Sequence Number21093276
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHCSPUPPYH
Device Lot Number6462212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale
Patient Weight15 KG